# SDR SWAA020052

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 9,566 hours, 5,733 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Part number: 285A16004
- Part serial: D00408
- Condition: Bent
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH LANDING GEAR HANDLE IN UP OR OFF POSITION, GOT RED NOSE GEAR LIGHT.  WITH LANDING GEAR HANDLE IN DOWN POSITION, GOT THREE GREEN LIGHTS ON OVERHEAD PANEL AND FORWARD PANEL, PLUS THREE RED LIGHTS ON FWD PANEL.  FOUND DAMAGED PINS IN CONNECTOR D 10982.  REMOVED AND REPLACED PINS PER MM.
